×

zbMATH — the first resource for mathematics

Upper tail large deviations in Brownian directed percolation. (English) Zbl 07088986
Summary: This paper presents a new, short proof of the computation of the upper tail large deviation rate function for the Brownian directed percolation model. Through a distributional equivalence between the last passage time in this model and the largest eigenvalue in a random matrix drawn from the Gaussian Unitary Ensemble, this provides a new proof of a previously known result. The method leads to associated results for the stationary Brownian directed percolation model which have not been observed before.

MSC:
60F10 Large deviations
60K35 Interacting random processes; statistical mechanics type models; percolation theory
PDF BibTeX XML Cite
Full Text: DOI Euclid arXiv
References:
[1] Jinho Baik and Toufic M. Suidan, A GUE central limit theorem and universality of directed first and last passage site percolation, Int. Math. Res. Not. (2005), no. 6, 325-337. · Zbl 1136.60313
[2] Yu. Baryshnikov, GUEs and queues, Probab. Theory Related Fields 119 (2001), no. 2, 256-274. · Zbl 0980.60042
[3] G. Ben Arous, A. Dembo, and A. Guionnet, Aging of spherical spin glasses, Probab. Theory Related Fields 120 (2001), no. 1, 1-67. · Zbl 0993.60055
[4] G. Ben Arous and A. Guionnet, Large deviations for Wigner’s law and Voiculescu’s non-commutative entropy, Probab. Theory Related Fields 108 (1997), no. 4, 517-542. · Zbl 0954.60029
[5] Thierry Bodineau and James Martin, A universality property for last-passage percolation paths close to the axis, Electron. Comm. Probab. 10 (2005), 105-112 (electronic). · Zbl 1111.60068
[6] Federico Ciech and Nicos Georgiou, A large deviation principle for last passage times in an asymmetric bernoulli potential, arXiv:1810.11377 (2018).
[7] Elnur Emrah, The shape functions of certain exactly solvable inhomogeneous planar corner growth models, Electron. Comm. Probab. 21 (2016), no. 42, 1-16. · Zbl 1338.60229
[8] Elnur Emrah and Chris Janjigian, Large deviations for some corner growth models with inhomogeneity, Markov Process. Related Fields 23 (2017), 267-312. · Zbl 1379.60098
[9] Nicos Georgiou and Timo Seppäläinen, Large deviation rate functions for the partition function in a log-gamma distributed random potential, Ann. Probab. 41 (2013), no. 6, 4248-4286. · Zbl 1291.60210
[10] Peter W. Glynn and Ward Whitt, Departures from many queues in series, Ann. Appl. Probab. 1 (1991), no. 4, 546-572. · Zbl 0749.60090
[11] Janko Gravner, Craig A. Tracy, and Harold Widom, Limit theorems for height fluctuations in a class of discrete space and time growth models, J. Statist. Phys. 102 (2001), no. 5-6, 1085-1132. · Zbl 0989.82030
[12] B. M. Hambly, James B. Martin, and Neil O’Connell, Concentration results for a Brownian directed percolation problem, Stochastic Process. Appl. 102 (2002), no. 2, 207-220. · Zbl 1075.60562
[13] J. M. Harrison and R. J. Williams, Brownian models of feedforward queueing networks: quasireversibility and product form solutions, Ann. Appl. Probab. 2 (1992), no. 2, 263-293. · Zbl 0753.60071
[14] Jean-Paul Ibrahim, Large deviations for directed percolation on a thin rectangle, ESAIM Probab. Stat. 15 (2011), 217-232. · Zbl 1263.60021
[15] Chris Janjigian, Large deviations of the free energy in the O’Connell-Yor polymer, J. Stat. Phys. 160 (2015), no. 4, 1054-1080. · Zbl 1323.82061
[16] Marek Kuczma, An introduction to the theory of functional equations and inequalities, second ed., Birkhäuser Verlag, Basel, 2009, Edited and with a preface by Attila Gilányi. · Zbl 1221.39041
[17] M. Ledoux, Deviation inequalities on largest eigenvalues, Geometric aspects of functional analysis, Lecture Notes in Math., vol. 1910, Springer, Berlin, 2007, pp. 167-219. · Zbl 1130.15012
[18] Neil O’Connell and Marc Yor, Brownian analogues of Burke’s theorem, Stochastic Process. Appl. 96 (2001), no. 2, 285-304. · Zbl 1058.60078
[19] Neil O’Connell and Marc Yor, A representation for non-colliding random walks, Electron. Comm. Probab. 7 (2002), 1-12 (electronic). · Zbl 1037.15019
[20] Firas Rassoul-Agha and Timo Seppäläinen, A course on large deviations with an introduction to Gibbs measures, Graduate Studies in Mathematics, vol. 162, American Mathematical Society, Providence, RI, 2015. · Zbl 1330.60001
[21] R. Tyrrell Rockafellar, Convex analysis, Princeton Mathematical Series, No. 28, Princeton University Press, Princeton, N.J., 1970.
[22] T. Seppäläinen, Coupling the totally asymmetric simple exclusion process with a moving interface, Markov Process. Related Fields 4 (1998), no. 4, 593-628, I Brazilian School in Probability (Rio de Janeiro, 1997).
[23] Timo Seppäläinen, Large deviations for increasing sequences on the plane, Probab. Theory Related Fields 112 (1998), no. 2, 221-244. · Zbl 0919.60040
[24] Craig A. Tracy and Harold Widom, Level-spacing distributions and the Airy kernel, Comm. Math. Phys. 159 (1994), no. 1, 151-174. · Zbl 0789.35152
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.